# SDR CA130502011

- Difficulty date: May 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 22,325 hours
- Engine: Allsn 250C20
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 23001923
- Condition: Making Metal
- Location: Engine
- Part time: 1,815 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE GEARBOX WAS O/H 7.6 HRS IN SERVICE AND THE PILOT REPORTED AN ENGINE CHIP LIGHT.  UPON FURTHER INVESTIGATION OF THE CHIP PLUG, IT APPEARS TO BE A DRILL BIT THAT WAS LEFT IN THE GEARBOX DURING THE O/H PROCESS.  IN THE PROCESS OF CHANGING THE ENGINE GEARBOX OUT.
